Approximation to the expectation of a function of order statistics and its applications

Cheng, Shihong . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1997. 13 :71-86

Locate this article in:

Bibtex

@article{CIS-137868,
  Author = {Cheng, Shihong},
  Title = {Approximation to the expectation of a function of order statistics and its applications},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {13},
  Year = {1997},
  Pages = {71--86},
  Keywords = {Extreme value distribution}
}

Similar articles